# SDR CA100811008

- Difficulty date: August 11, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: ES10682054
- Condition: Cracked
- Location: Magneto
- Component: Magneto
- Component part number: 1068255514
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAG WAS RECEIVED FOR 500 HR INSP.  WHEN DISASSEMBLED THE ELECTROSYSTEMS MFG DISTRIBUTOR BLOCK WAS FOUND CRACKED NEAR THE BEARING, AROUND THE ELECTRODES AND AT THE HOLES BETWEEN THE ELECTRODES.  UNKNOWN HOW MANY HOURS ON PART, THE DIST BLOCK WAS REPLACED, THE 500 HR INSP WAS CARRIED OUT AND THE MAG RETURNED TO SERVICE.  ANOTHER BLOCK MFG BY ELECTROSYSTEMS HAS BEEN FOUND CRACKED AND A SEPARATE SDR WILL BE FILED.
